# SDR AALA20001731

- Difficulty date: October 18, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 976J2528
- Part serial: YH5226
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1758 - EN ROUTE AUS-ORD, RIGHT SIDE GENERATOR FAILED.  DIVERTED DFW AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT SIDE AIRCRAFT GENERATOR.  REPLACED AIRCRAFT GENERATOR CONTROL UNIT.  SYSTM GROUND CHECKED NORMAL OPERATION.  (M)
